×

zbMATH — the first resource for mathematics

Über eine nichtlineare Differentialgleichung dritter Ordnung. (German) Zbl 0296.34028
MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Kamke E.: Differentialgleichungen reeller Funktionen. Leipzig, 1956. · Zbl 0073.07802
[2] Pliss V. A.: Nelokal’nyje problémy teorii kolebanij. Moskva, 1964.
[3] Voráček, J: Einige Bemerkungen über eine nichtlineare Differentialgleichung dritter Ordnung. Archivum mathematicum (Brno), T. 2 (1966), 19-26. · Zbl 0244.34023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.